MAUDE Adverse Event Report: ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 03P6832
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed architect magnesium imprecision on (b)(6) 2021.The following data was provided.Patient id (b)(6), initial result of 4.13 mg/dl retested at 2.4 mg/dl.Patient id (b)(6), initial result of 4.66 mg/dl retested at 3.6 mg/dl.Patient id (b)(6), initial result of 4.15 mg/dl retested at 3.9 mg/dl.Patient id (b)(6), initial result of 6.90 mg/dl retested at 2.3 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot number 56261un20.Trending review of ln 3p68 determined no adverse trend or non-statistical trends for falsely elevated patient results for the product.Return testing was not completed as returns were not available.File sample analysis was not performed as samples when retested, generated lower results.Other instrument in the unit with the same reagent and control lot did not present any problem and quality controls have been okay.Additionally, worldwide data from abbottlink was reviewed and determined that the patient median result for magnesium reagent lot number 56261un20 is within established control limits, indicating the assay is performing as expected.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of magnesium reagent lot number 56261un20 was identified.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12393052
Report Number3002809144-2021-00536
Device Sequence Number4056692
Product Code JGJ
UDI-Device Identifier00380740161637
UDI-Public00380740161637
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/03/2022
Device Model Number03P6832
Device Catalogue Number03P68-32
Device Lot Number56261UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer09/20/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date09/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8000 REFURB-BRAZIL, 01G06-56, C801613; ARC C8000 REFURB-BRAZIL, 01G06-56, C801613; ARC C8000 REFURB-(B)(4), 01G06-56, C801613